# SDR CA121024002

- Difficulty date: October 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Engine: Ge CF348C5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fwd
- Part time: 22,558 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, THE ACFT SUSTAINED SEVERAL BIRD STRIKES.  AFTER LANDING THE ACFT  WAS INSPECTED AND A LARGE DENT WAS FOUND JUST BELOW THE F/O SIDE WINDOW.  THE DAMAGE AREA WAS MAPPED AND ALLEVIATION WAS RECEIVED FROM THE OEM.  THE ACFT WAS RETURNED TO SERVICE.
